MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER
Model Number ZM-531PA
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter was displaying the ecg waveforms on the device itself, but not at the central nurse station (cns).They were using the zm transmitter via hiq-view with a g5 monitor.The bme replicated the issue when testing it on a simulator; when adding the zm unit to hiq-view, it displayed "check electrodes" on the screen instead of the waveforms.This was the only zm unit exhibiting this behavior.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the transmitter: cns: model #: cns-2101 serial #: (b)(6) device manufacturer data: 02/02/2024 unique identifier (udi) #: (b)(4) returned to nihon kohden: na g5 monitor model #: cu-151r serial #: (b)(6) device manufacturer data: 06/12/2024 (june) unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter was displaying the ecg waveforms on the device itself, but not at the central nurse station (cns).No patient harm was reported.

Brand Name
ZM-531PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24313486
Report Number8030229-2026-06146
Device Sequence Number4838169
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; G5 MONITOR
Patient SexUnknown